# SDR C1HA200781002

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 71,710 hours, 37,390 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15207927178
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 25-BS 400 - 420.  REMOVED AND REPLACED SEAT TRACK RBL 25 BS 400 - 420 IAW B727 SRM 53-10-2 AND 53-10-5 FIG 7.
